# SDR 97ZZZX1640

- Difficulty date: March 8, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1057K
- Make and model: Luscom 8A
- Aircraft serial: 3784
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: SP17
- Condition: Corroded
- Location: Wing Rear
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERGRANULAR CORROSION FOUND ON LEFT WING REAR SPAR WHILE INSPECTING AS REQUIRED BY AD 96-24-17.  REPLACED WITH NEW SPAR.
